# SDR SWAA2016091907939

- Difficulty date: September 5, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 39,904 hours, 18,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK CORRODED BETWEEN BS 787 TO BS 847, STR 26R.  REPAIRED TRACK IAW SRM.
